# SDR DALA2023081706709

- Difficulty date: August 13, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N687DL
- Make and model: Boeing 757232
- Aircraft serial: 27586
- Aircraft time: 76,456 hours, 32,825 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0687 DOOR 2L IS NOT ARMING PROPERLY. CORRECTIVE ACTION: REMOVED AND REPLACED PLACARD ON KNUCKLE KNOCKER. DOOR ARMS AND DISARMS AS SHOULD PER B747 AMM 52- 11. (4915574)
